MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE
Catalog Number 300912
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 10ml ll eurographics contained visible silicone.Verbatim: lubricant visible in the syringe plunger.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - silicone visible eight samples of 10 ml eurographic syringes (part number 300912) were received and evaluated, with two samples each from batches 4347922, 5006307, 5163316, and 5189108.All samples arrived in unsealed packaging and showed no defects.Silicone was visible on the stoppers; however, there was no evidence of stringing or pooling, indicating that the amount was not excessive and met product specifications.Silicone is an inert, non toxic medical lubricant that is an integral component of disposable syringes, ensuring proper performance in clinical use.This condition does not impact product safety, efficacy, or functionality.Silicone has been used in this application for over 25 years, with more than 30 billion units distributed and no known reports of adverse clinical effects related to unintended silicone delivery.Please refer to the attached silicone quantity guideline for additional details.Furthermore, a device history record review was completed for lot numbers 4347922, 5006307, 5163316, and 5189108.The review identified no rejected inspections or quality issues during production that could have contributed to the reported condition.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured in trend reports and monitored monthly.Our business team regularly reviews the collected data to identify any emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24393302
Report Number1213809-2026-00080
Device Sequence Number10504310
Product Code FMF
UDI-Device Identifier00382903009121
UDI-Public(01)00382903009121(11)250708(17)300630(10)5189108
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number300912
Device Lot Number5006307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown